# SDR ASOA201000993

- Difficulty date: July 8, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 16,476 hours, 14,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PASSENGER DOOR HARD TO OPEN.   INSPECTED PAX DOOR AND OPS CHECKS IAW AMM 52-11-00.  NO DEFECTS NOTED.  OK FOR SERVICE.   (CLOSED)
